# SDR USAA990624

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 378
- Part time: 45,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING METRO MOD, FOUND 1 INCH LONG CRACK ON SKIN AT STATION 378 BETWEEN STRINGER 21L AND STRINGER 22L.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-30-03 AND EA NR 64917.  (M)
